# SDR R61A201901190079

- Difficulty date: December 26, 2018
- Submitted: January 19, 2019
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 22,427 hours, 15,756 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOORBEAM CORRODED AT FR87 Y= 10.748. REMOVED AND REPLACED FLOORBEAM BETWEEN FR 87 AND 90 REF. SRM 51-40-08. RESTORED SURFACE PROTECTION REF. SRM 51-23-04, 51-23-05, AND 51-23-06.  SEE W/O H6609 SN 558 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
